| Model Number |
LOW PROFILE LOCKING SCREW 3.5 MM X 20 MM |
| Medical Device Problem Codes |
Break (1069); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a lapidus surgery the screw did not fit properly into the plate.The surgery was finished successfully with a new device with the same part number.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.Update 02-feb-2024 dw: further information was provided that while the surgeon inserted the second screw it broke off.The broken piece was retrieved and the surgery was finished successfully with an additional screw with the same part number.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is not confirmed.Visual inspection, no broken parts were observed on the screw.No problem found.Also, it was noted that the threads of the screw of the low-profile locking screw, titanium, 3.5 x 20 mm, sterile, im had stripped/damaged.Functional testing was not performed due to the damage to the device.